Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 12.

Articolo di rivista Truskinovsky, Lev; Vitale, Guido; Smit, Theo (2014)
A mechanical perspective on vertebral segmentation. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, pp. 124-137. - ISSN 0020-7225 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 5
[img]

Articolo di rivista Dominijanni A.; Manassero M. (2012)
Modelling the swelling and osmotic properties of clay soils. Part I: The phenomenological approach. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 51, pp. 32-50. - ISSN 0020-7225
Web of Science: 19 - Scopus: 22
[img]
Preview

Articolo di rivista Dominijanni A.; Manassero M. (2012)
Modelling the swelling and osmotic properties of clay soils. Part II: The physical approach. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 51, pp. 51-73. - ISSN 0020-7225
Web of Science: 25 - Scopus: 29
[img] [img]
Preview

Articolo di rivista Grillo A.; Wittum G.; Giaquinta G.; Micunovic M.V. (2009)
A multiscale analysis of growth and diffusion dynamics in biological materials. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 47, pp. 261-283. - ISSN 0020-7225 [Disponibilità ristretta]
Web of Science: 11 - Scopus: 11
[img]

Articolo di rivista Federico S.; Grillo A.; Imatani S.; Giaquinta G.; Herzog W. (2008)
An energetic approach to the analysis of anisotropic hyperelastic materials. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 46, pp. 164-181. - ISSN 0020-7225 [Disponibilità ristretta]
Web of Science: 24 - Scopus: 27
[img]

Articolo di rivista Ambrosi D.; F. Mollica (2002)
On the mechanics of a growing tumor. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 40, pp. 1297-1316. - ISSN 0020-7225
Web of Science: 163 - Scopus: 170

Articolo di rivista Graziano L.; Marasco A (2001)
Balance laws for continua with an interface deduced from multiphase continuous models with a transition layer. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 39, pp. 873-896. - ISSN 0020-7225
Web of Science: 5 - Scopus: 6

Articolo di rivista Profilo G.; Soliani G.; Tebaldi C. (1998)
Some Exact Solutions of the Two-Dimensional Navier-Stokes Equations. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 36. - ISSN 0020-7225
Web of Science: 4 - Scopus: 4

Articolo di rivista Macii E; Poncino M. (1997)
An Application of Hopfield Neural Networks to Symbolic Power Analysis of VLSI Digital Circuits. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 35, pp. 783-792. - ISSN 0020-7225
Scopus: 2

Articolo di rivista Graziano L.; Iannece D; Romano A (1997)
Continua with an interface and ferromagnetic crystals. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 35, pp. 769-782. - ISSN 0020-7225
Web of Science: 1 - Scopus: 1

Articolo di rivista Lancellotta R.; Preziosi L. (1997)
A general nonlinear mathematical model for soil consolidation problems. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 35, 10/11, pp. 1045-1063. - ISSN 0020-7225
Web of Science: 11 - Scopus: 16

Articolo di rivista Preziosi L., Rionero S. (1989)
Energy stability of steady shear flows of a viscoelastic fluid. In: INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol. 27, pp. 1167-1181. - ISSN 0020-7225
Web of Science: 3 - Scopus: 3

Questa lista è stata generata il Fri Nov 17 08:03:06 2017 CET.